# SDR SWAA2022030165874

- Difficulty date: January 19, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 33,597 hours, 20,188 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE ACOSS PANEL 651AT. I/B STABILIZER LINK ASSY FWD ATTACHMENT BRACKET IS CRACK / REMOVED AND REPLACED BRACKET AT RH WING UPPER SURFACE ACCESS PNL 651AT IB STABILIZER LINK ASSY FWD ATTACHMENT REF SRM 51-40-02
